Pacific Journal of Mathematics

Torsion-free modules over $K[x,\,y]$.

Stephen U. Chase

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 437-447.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036483

Mathematical Reviews number (MathSciNet)
MR0144937

Zentralblatt MATH identifier
0118.04404

Subjects
Primary: 13.93

Citation

Chase, Stephen U. Torsion-free modules over $K[x,\,y]$. Pacific J. Math. 12 (1962), no. 2, 437--447. https://projecteuclid.org/euclid.pjm/1103036483


Export citation

References

  • [1] M. Auslander and D. A. Buchsbaum, Ramificationtheory in Noetherian rings, Amerr J. Math., 81 (1959), 749-765.
  • [2] M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc, 97 (I960),. 1-24.
  • [3] G. Azumaya, Correction and supplementsto my paper concerningKrull-Remak- Schmidt's theorem, Nagoya Math. J . , 1 (1950), 117-124.
  • [4] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings* Trans. Amer. Math. Soc, 95 (1960), 466-488.
  • [5] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, 1956.
  • [6] C. S. Seshadri, Triviality of vector bundles over the affine space K2, Proc. Nat. Acad. Sciences, 44 (1958), 456-458.
  • [7] R. G. Swan, Groups with periodic cohomology,Bull. Amer. Math. Soc, 65 (1959), 368-370.